# SDR GTIA010404

- Difficulty date: May 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 460 - EWR - GEAR DOOR OPEN LIGHT ON IN FLIGHT, WENT OUT WITH HYD IN HIGH POSITION.  NO OTHER UNSAFE CONDITIONS PRESENT IN GEAR HANDLE.  CLEANED GEAR DOOR SWITCH FOUND GREASE ON TARGET, ACCOMPLISHED PROXIMITY TEST OF GEAR DOOR WIRING, NO DEFECTS NOTED.  OPS CHECK OF GEAR WARNING SYSTEM OK IAW MM 32-60-05.  (M)
